# SDR 1PC2009F00000

- Difficulty date: March 29, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N12DZ
- Make and model: Pilats PC1245
- Aircraft serial: 390
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Part number: 9787320016
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP AND PUSHER CAWS LIGHT ILLUMINATED AFTER TAKEOFF.  PAGE 3-32 (A) OF PC12/45 POH REV 11 DATED MARCH 1ST, 2003 INDICATES POSSIBLE FLAP ASYMMETRY PAGE 7-5 OF PC12/45 POH REV 11 DATED MARCH 1ST 2003, THE ASYMMETRY MAY BE IN EXCESS OF 2 DEGREES.  RESET FLAP CONTROL WARNING UNIT.  MALFUNCTION COULD NOT BE DUPLICATED.  (K)
